# SDR CALA0000071

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FORWARD CARGO DOOR PAN AT T/E SEAL RETAINER HOLES FLANGE, LOWER FORWARD SECTION, 12 INCHES FROM BOTTOM.  THE CRACK WAS STOP DRILLED IAW SRM 52-05, FIGURE 26A.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26A, 51-10-4, 51-10-3, 51-30-2, AND 51-20-00.
